UPM Institutional Repository

Items where Author is "Abdulnaby, Zainab E."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Adem, Kilicman and Abdulnaby, Zainab E. (2019) Some applications for generalized fractional operators in analytic functions spaces. Korean Journal of Mathematics, 27 (3). pp. 581-594. ISSN 1976-8605; ESSN: 2288-1433

Abdulnaby, Zainab E. and W. Ibrahim, Rabha and Kilicman, Adem (2016) Some properties for integro-differential operator defined by a fractional formal. SpringerPlus, 5 (1). pp. 1-9. ISSN 2193-1801

This list was generated on Fri Apr 16 02:57:38 2021 +08.